# SDR AALA20030691

- Difficulty date: June 24, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN AFT STAIRWAY INOPERATIVE.  REPAIRED AFT STAIRWAY EMERGENCY EXIT LIGHT WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
